... have mostly mental w/d. I went to my doc & was put on Wellbutrin & Diazepam. I am so tired & have nooo energy. How long does this last?
It sort of depends on how much you were taking, could you add that info please?
You were not taking opiates for a very long time, so I would think that the worst has happend already. Continue the good fight !!!
Please keep us posted on your progress, we care.
Best wishes to you,
I know the mental part is the hardest and it will just go on for a while longer but the best way to deal with it is to feel the moment and feel the situation and live thru it with your own feelings. I don't understand why Dr.s give another drug to get someone off one. Not for me to say, sometimes, it is necessary, just be very careful because diazepam is addicting too and it seem it would slow the mental part you are tired of. We take drugs initially to 'feel better from some pain' then we subconsciously feel better all around so not having the drug create that feeling for us just needs a little rebooting from your own braiin. It has to come back from being put to sleep by the drug so have patience and hang in there and just use any means you can to stay off of the drug you no longer need and everything should come back. Good Luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2010 • 11 answers
Posted 8 Nov 2010 • 2 answers
I've been takin perks for over a year 5mg 10mg an 30mg... now iam 6 days clean of perks..it was hell
Posted 16 May 2011 • 2 answers
Posted 27 Jul 2011 • 3 answers
Posted 10 Feb 2012 • 2 answers